MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD CHROMIC GUT; SUTURE, ABSORBABLE, NATURAL

DAVIS & GECK CARIBE LTD CHROMIC GUT; SUTURE, ABSORBABLE, NATURAL
Model Number SG-5644G
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during an open procedure, while suturing using the running stitch technique, three of the needles fell of their suture.Another device was used to complete the case.There was no patient injury.

Brand Name
CHROMIC GUT
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key9293593
Report Number9612501-2019-02157
Device Sequence Number19359167
Product Code GAL
UDI-Device Identifier10884521055728
UDI-Public10884521055728
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K885018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model NumberSG-5644G
Device Catalogue NumberSG-5644G
Device Lot NumberD6J1086PX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2019
Initial Report FDA Received Date11/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1